Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Scary Medication Reaction
    avatar
    shannielee74 posted:
    I have spent months having 'muscle spasms' (for lack of a better explanation) in my arms and legs. It isn't restless leg syndrome. My arms and legs will randomly jerk and it is very painful. My fheumy put me on Soma to help with this. I was looking forward to it helping. I took the first dose and slept great without the painful jerking. However, upon waking the next morning, I found my moods swinging so rapidly it was frightening. I immediately called my doctor who told me to stop the medication. This occurred last Friday and I am finally starting to feel my moods even out.

    I am wondering if anyone else has experienced these 'spasms' and, if so, what you do for them. At this point I am scared to try another med as the side effect I had was listed as a rare reaction. Thanks for any/all info.
    Shannielee74
    ~~~Life is what happens when your busy making other plans...John Lennon~~~
    Reply
     
    avatar
    lisaisweavebee responded:
    Hi shannielee,

    Have you had your potassium checked lately? Low K can cause muscle jerking and can be dangerous. It usually has to be pretty low for that to happen and you would be very tired also. Just thought I would throw that out there as I have trouble with low electrolytes all the time.

    Hope you feel better soon!

    Lisa


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.